# SDR SWAA2014021825289

- Difficulty date: February 17, 2014
- Submitted: February 19, 2014
- Operation: Air carrier
- Aircraft: N986AT
- Make and model: Boeing 717-200
- Aircraft serial: 55089
- Aircraft time: 35,587 hours, 24,177 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Part number: 9936534
- Condition: Loose
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EVAC SLIDE GIRT BAR CLIP LOOSE.  SECURED CLIP IAW SIP.
